This paper presents an analytical evaluation of the performance of adaptive wormhole routing in a two-dimensional torus. Our analysis focuses on minimal and fully adaptive wormhole routing that allows a message to use any shortest path between source and destination. A validation of the analysis through simulation is presented to demonstrate the accuracy of the obtained results. Finally, we remark that no theoretical limitation prevents the extension of our analytical approach to the evaluation of the performance of adaptive wormhole routing in hypercubes or other symmetric topologies with wrap-around connections. (C) 2002 Elsevier Science B.V. All rights reserved.
Performance analysis of adaptive wormhole routing in a two-dimensional torus / F., Quaglia; B., Ciciani; Colajanni, Michele. - In: PARALLEL COMPUTING. - ISSN 0167-8191. - STAMPA. - 28:(2002), pp. 485-501.